# SDR DBCA2017091200002

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N420KM
- Make and model: Cessna 680SOV
- Aircraft serial: 6800060
- Aircraft time: 3,934 hours, 2,468 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Part number: 7026201801
- Part serial: 05121840
- Condition: Failed
- Location: Nr 1
- Part time: 3,934 hours, 2,468 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, PILOT NOTED ONE RADIO NOT WORKING.   REMOVED AND REPLACED THE NR 1 VHF COM MODULE.  OPS CHECKED GOOD.
